# SDR 98ZZZX3000

- Difficulty date: July 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N853LS
- Make and model: Frchld SA227DC
- Aircraft serial: DC853B
- System (JASC): 8200 · Water Injection System
- Part: Cawi
- Condition: Inoperative
- Location: Engine
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW/PNC - FLT 1263 - WITH A PASSENGER LOAD OF 19, PERFORMANCE REQUIRED THE USE OF CAWI ON TAKEOFF.  CREW TESTED THE SYSTEM AND IT TESTED CORRECTLY.  WHEN THE CREW TURNED IT ON PRIOR TO TAKEOFF ROLL, THE CAWI SYSTEM DID NOT ACTIVATE.  CREW ABORTED TAKEOFF, AND TAXIED BACK TO THE GATE.  MAINTENANCE INSPECTED THE AIRCRAFT AND DETERMINED THE CAWI SYSTEM WAS INOPERATIVE.  MAINTENANCE DEFERRED THE CAWI SYSTEM IAW MEL 82-1-2, CONTROL NR 2077.
